jump to search box

The shape of congruence lattices / Keith A. Kearnes, Emil W. Kiss.

Availability

At the Library

Other libraries

Author/Creator:
Kearnes, Keith.
Language:
English.
Publication date:
2013
Publication:
Providence, Rhode Island : American Mathematical Society, 2013.
Format:
  • Book
  • vii, 169 pages : illustrations ; 25 cm.
Note:
"March 2013, volume 222, number 1046 (fifth of 5 numbers)."
Bibliography:
Includes bibliographical references (pages 163-166) and index.
Contents:
  • Introduction
  • Preliminary notions
  • Strong term conditions
  • Meet continuous congruence identities
  • Rectangulation
  • A theory of solvability
  • Ordinary congruence identities
  • Congruence meet and join semidistributivity
  • Residually small varieties.
Contributor:
Kiss, Emil W., 1956-
Series:
Memoirs of the American Mathematical Society, 0065-9266 ; no. 1046
Memoirs of the American Mathematical Society ; no. 1046.
Subjects:
ISBN:
9780821883235
0821883232

powered by Blacklight
© Stanford University. Stanford, California 94305. (650) 725-1064. Terms of Use | Copyright Complaints | Opt Out of Analytics
jump to top